Long quasi-polycyclic t-CIS codes

Alahmadi, Adel and Güneri, Cem and Shoaib, Hatoon and Sole, Patrick (2018) Long quasi-polycyclic t-CIS codes. Advances in Mathematics of Communications, 12 (1). pp. 189-198. ISSN 1930-5346 (Print) 1930-5338 (Online)

This is the latest version of this item.

[thumbnail of t-CISFeb-v15.pdf] PDF
Restricted to Registered users only

Download (337kB) | Request a copy


We study complementary information set codes of length tn and dimension n of order t called (t-CIS code for short). Quasi-cyclic and quasitwisted t-CIS codes are enumerated by using their concatenated structure. Asymptotic existence results are derived for one-generator and have co-index n by Artin's conjecture for quasi cyclic and special case for quasi twisted. This shows that there are innite families of long QC and QT t-CIS codes with relative distance satisfying a modied Varshamov-Gilbert bound for rate 1=t codes. Similar results are dened for the new and more general class of quasi-polycyclic codes introduced recently by Berger and Amrani.
Item Type: Article
Uncontrolled Keywords: Quasi-cyclic codes (QC); quasi-twisted codes (QT); quasi-polycyclic codes (QPC); Varshamov-Gilbert bound
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Cem Güneri
Date Deposited: 06 Aug 2018 12:43
Last Modified: 27 May 2023 16:23
URI: https://research.sabanciuniv.edu/id/eprint/35514

Available Versions of this Item

Actions (login required)

View Item
View Item